Martingales and stochastic integrals for processes with a multi- dimensional parameter. (English) Zbl 0282.60030


60H05 Stochastic integrals
60G15 Gaussian processes
93E10 Estimation and detection in stochastic control theory
Full Text: DOI


[1] Cairoli, R., Une inegalité pour martingales à indices multiples et ses applications, Lecture Notes in Mathematics 124, 1-27 (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0218.60045
[2] Cairoli, R., Sur une équation différentielle stochastique, Compte Rendus Acad. Sc. Paris, 274, 1739-1742 (1972) · Zbl 0244.60045
[3] Cameron, R. H.; Martin, W. T., The orthogonal development of nonlinear functionals in a series of Fourier-Hermite functions, Ann. of Math., 48, 385-392 (1947) · Zbl 0029.14302
[4] Clark, J. M. C., The representation of functionals of Brownian motion by stochastic integrals, Ann. Math. Statist, 41, 1282-1295 (1970) · Zbl 0213.19402
[5] Doléans-Dade, C.; Meyer, P. A., Intégrales stochastiques par rapport aux martingales locale, Lecture Notes in Mathematics, 124, 77-107 (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0211.21901
[6] Ito, K., Multiple Wiener integral, J. Math. Soc. Japan, 3, 157-169 (1951) · Zbl 0044.12202
[7] Kunita, H.; Watanabe, S., On square integrable martingales, Nagoya Math. J., 30, 209-245 (1967) · Zbl 0167.46602
[8] Park, W. J., A multiparameter Gaussian process, Ann. Math. Statist., 4, 1582-1595 (1970) · Zbl 0279.60030
[9] Yeh, J., Wiener measure in a space of functions of two variables, Trans. Amer. Math. Soc., 95, 443-450 (1960) · Zbl 0201.49402
[10] Yeh, J., Cameron-Martin translation theorems in the Wiener space of functions of two variables, Trans. Amer. Math. Soc., 107, 409-420 (1963) · Zbl 0113.33104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.